# SDR DALA2016030701704

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AT WING ACCESS PLATE NR 1464C.  CORROSION WAS REMOVED, COUNTERSINKS WERE MEASURED AND MAXIMUN DIAMETER ALLOWABLE IS .532" AND WAS FOUND 1 COUNTERSINK OUT OF LIMITS MEASURE .568", THEREFORE HOLE AND COUNTERSINK WAS REWORKED AND MEASURED WITH I.D. .3455" AND COUNTERSINK .607" THEREFORE IS WITHIN LIMITS OF MAXIMUN HOLE DIAMETER REWORK AND BUSHING WAS FABRICATED OD .3465" AND COUNTERSINK .508" AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3, MEASURED SETTLEMENT WAS ACCOMPLSHED ORIGINAL THICKNESS IS .150" REMAINING THICKNESS IS .134" THEREFORE IT IS WITHIN LIMITS IAW SRM 51-22-2A.
